The University of Southampton
University of Southampton Institutional Repository

On maximum likelihood estimation for log-linear models with non-ignorable non-response

On maximum likelihood estimation for log-linear models with non-ignorable non-response
On maximum likelihood estimation for log-linear models with non-ignorable non-response
Non-response boundary solutions occur in log-linear models with non-ignorable non-response. We prove existence and uniqueness of maximum likelihood estimates under weak conditions, and their consistency and asymptotic normality. This contrasts with findings for boundary solutions in log-linear models for sparse tables.
boundary solutions, categorical data, consistency, informative non-response, normal approximation
0167-7152
441-448
Clarke, Paul S.
7f5256f9-da31-4af8-8c93-ebb6cdb0037e
Smith, Peter W.F.
961a01a3-bf4c-43ca-9599-5be4fd5d3940
Clarke, Paul S.
7f5256f9-da31-4af8-8c93-ebb6cdb0037e
Smith, Peter W.F.
961a01a3-bf4c-43ca-9599-5be4fd5d3940

Clarke, Paul S. and Smith, Peter W.F. (2005) On maximum likelihood estimation for log-linear models with non-ignorable non-response. Statistics & Probability Letters, 73 (4), 441-448. (doi:10.1016/j.spl.2005.04.019).

Record type: Article

Abstract

Non-response boundary solutions occur in log-linear models with non-ignorable non-response. We prove existence and uniqueness of maximum likelihood estimates under weak conditions, and their consistency and asymptotic normality. This contrasts with findings for boundary solutions in log-linear models for sparse tables.

Full text not available from this repository.

More information

Published date: 2005
Keywords: boundary solutions, categorical data, consistency, informative non-response, normal approximation
Organisations: Social Statistics

Identifiers

Local EPrints ID: 34769
URI: http://eprints.soton.ac.uk/id/eprint/34769
ISSN: 0167-7152
PURE UUID: dc67c9f5-d40f-453c-84bb-51ecc8a75cd8
ORCID for Peter W.F. Smith: ORCID iD orcid.org/0000-0003-4423-5410

Catalogue record

Date deposited: 16 May 2006
Last modified: 20 Jul 2019 01:23

Export record

Altmetrics

Download statistics

Downloads from ePrints over the past year. Other digital versions may also be available to download e.g. from the publisher's website.

View more statistics

Atom RSS 1.0 RSS 2.0

Contact ePrints Soton: eprints@soton.ac.uk

ePrints Soton supports OAI 2.0 with a base URL of http://eprints.soton.ac.uk/cgi/oai2

This repository has been built using EPrints software, developed at the University of Southampton, but available to everyone to use.

We use cookies to ensure that we give you the best experience on our website. If you continue without changing your settings, we will assume that you are happy to receive cookies on the University of Southampton website.

×